Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 322, NWS Kansas City, MO

September 18, 2010Jackson County, Lafayette County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 18, 2010, 10:11 PM CDT for Jackson County, Lafayette County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 18, 2010, 10:11 PM CDT (03:11 UTC)
Expired
Sep 18, 2010, 10:37 PM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Jackson County, MO, Lafayette County, MO

The radar

The Pleasant Hill radar (KEAX), 31 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 9:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2603 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 3:20 PM CDT, 6 hours 51 minutes earlier.

Area forecast discussion, Sep 18, 3:20 PM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT SAT SEP 18 2010

.DISCUSSION...

OLD OUTFLOW BOUNDARY HAS PUSHED WELL INTO CNTRL MISSOURI THIS
AFTERNOON...AND ESSENTIALLY WASHED OUT WITH DIURNAL HEATING...WHILE
TRUE SHALLOW SYNOPTIC FRONT/DENSITY CURRENT HAS NEARLY STALLED ALONG
A KHYS-KCNK-KFNB-KLWD LINE. BETWEEN THESE TWO
BOUNDARIES...CONVERGENCE HAS BEEN RATHER LIMITED...WITH THE BEST
MOISTURE FLUX AND SFC CONVERGENCE FOCUSED THROUGH CNTRL KANSAS AS
EVIDENCED BY THE ENHANCED CU FIELD ON VISIBLE SATELLITE.
HOWEVER...SPECIAL 18Z KTOP SOUNDING INDICATES RATHER MINIMAL
INHIBITION LEFT WITH MLCAPES ON THE ORDER OF 3000 J/KG...COINCIDENT
WITH BULK SHEAR VALUES IN THE 30-40KT RANGE ON THE SRN PERIPHERY OF
THE STRONGER JET AXIS NORTH OF THE SYNOPTIC FRONT. INVESTIGATION OF
WV IMAGERY AND PROFILERS (WITH SUPPORT FROM OBJECTIVE RUC GUIDANCE)
HINTS AT A SUBTLE WAVE EJECTING ACROSS SWRN NEBRASKA TOWARDS THE
WARM SECTOR...WHICH MAY PROVIDE JUST ENOUGH LIFT IN THE NEXT COUPLE
HOURS TO SUPPORT DEEPER CONVECTIVE OVERTURNING. WITH DEEP LAYER
SHEAR JUST SUFFICIENT TO SUPPORT SUPERCELLULAR STRUCTURE AND 0-1KM
SHEAR LARGELY RELEGATED TO THE COLD SECTOR...EXPECTING STORMS THAT
DO FORM TO CONGEAL INTO CLUSTERS AND BECOME OUTFLOW DOMINATED BY THE
EARLY EVENING. HOWEVER...BEFORE THAT TIME...LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO
CANNOT BE ENTIRELY DISCOUNTED UPON INITIAL ROBUST THUNDERSTORM
UPDRAFT FORMATION...ESPECIALLY FROM THE KC METRO AREA WEST ALONG
I-70 WHERE LOW LEVEL VORTICITY HAS BEEN MAXIMIZED AND WOULD
CONCEIVABLY BE INGESTED AND ENHANCE LOW LEVEL STRETCHING.
OVERALL...PREFERRED AN EVOLUTION SIMILAR TO THE HI-RES 00Z NSSL WRF
(WHICH HANDLED EARLY MORNING OUTFLOW MOST ACCURATELY)...WITH
SUPPLEMENTAL INPUT FROM RECENT HRRR RENDITIONS.

OUTFLOW ENHANCED CONVECTION SHOULD MOVE SOUTH OF THE FORECAST AREA
THIS EVENING...HOWEVER WITH THE SHALLOW BOUNDARY LIKELY RESUMING A
SLIGHT SOUTHWARD PUSH AND WEAK LLJ AXIS IMPINGING ACROSS THIS
FRONT...HAVE DECENT CONFIDENCE OF ELEVATED SHRA AND ISOLD TSTMS
REFORMING ACROSS NRN MISSOURI THROUGH THE MORNING HOURS.
THEREAFTER...SIGNIFICANT UNCERTAINTY EXISTS REGARDING THE EXTENT TO
WHICH THE FRONTAL BOUNDARY LIFTS BACK NORTH TOMORROW...WITH THE
OPERATIONAL NAM-WRF ALMOST COMPLETELY SCOURING OUT THE SHALLOW COLD
AIRMASS...WITH THE OPERATIONAL GFS AND ECMWF FAR MORE PESSIMISTIC.
CANNOT COMPLETELY IGNORE THE NAM SOLUTION GIVEN ITS BETTER BOUNDARY
LAYER RESOLUTION...YET THIS MODEL HAS LITTLE OTHER SUPPORT...AND
HAVE HEDGED MORE TOWARDS AN SREF MEAN SOLUTION ONLY BRINGING
LOCATIONS SOUTH OF HIGHWAY 36 BACK INTO THE TRUE WARM SECTOR.

WARM AND WINDY CONDITIONS CAN BE EXPECTED ON MONDAY AS THE OLD
FRONTAL BOUNDARY WASHES OUT AND REFORMS NORTH WITH BUILDING HEIGHTS
ALOFT AND RENEWED LEE SFC PRESSURE FALLS. THIS BOUNDARY WILL
EVENTUALLY TAKE THE FORM OF A COLD FRONT...PUSHING BACK INTO THE
REGION ON TUESDAY AFTERNOON AND EVENING. CURRENT SUITE OF MODELS
INDICATES THE POSSIBILITY OF ANOTHER EPISODE OF STRONG TO SEVERE
STORMS WITH THIS FRONT. ONLY MINOR CHANGES MADE THEREAFTER...WITH A
SIMILAR PATTERN OF QUASI-ZONAL FLOW AND REGULAR FRONTAL PASSAGES.

&&

.AVIATION...

VERY LARGE UNCERTAINTY THROUGHOUT THE TAF PERIOD REGARDING BOTH
THUNDERSTORM CHANCES THIS AFTERNOON...AND VSBY/CIG FLIGHT
RESTRICTION LATE TONIGHT AND SUNDAY MORNING. WEAK OUTFLOW BOUNDARY
HAS PUSHED SOUTH OF TERMINALS...WITH SHALLOW SYNOPTIC FRONT NOW
NEARLY STALLED OVER SERN NEBRASKA. CONVERGENCE BETWEEN THESE TWO
FEATURES WAS RATHER WEAK...HOWEVER ATMOSPHERE WAS BECOMING QUITE
UNSTABLE AND SUPPORTIVE OF CB DEVELOPMENT THIS AFTERNOON. KEPT CB
MENTION GOING DURING THE MID/LATE AFTERNOON...ANTICIPATING SCT
DEVELOPMENT JUST WEST OF TERMINALS. WILL AMEND FOR A STRONGER
MENTION ONCE INITIATION TAKES PLACE AND BETTER TIMING AND PLACEMENT
CAN BE DETERMINED.

OTHERWISE...CONVECTIVE ACTIVITY SHOULD PUSH SOUTHEAST OF TERMINALS
THIS EVENING...AND THINKING NOCTURNAL PRESSURE RISES BEHIND THE
SYNOPTIC FRONT AIDED BY MESOSCALE CONVECTIVE INFLUENCES WILL BEGIN
TO PULL LOWER CIGS SOUTH TOWARDS THE MISSOURI RIVER. INCREASING LLJ
SHOULD PULL MOISTURE NORTH OF THIS BOUNDARY OVERNIGHT...AND HAVE
JUST INCLUDED A VCSH MENTION AT THIS TIME. STAYED ON THE MOST
PESSIMISTIC SIDE WITH GFS/MAV GUIDANCE BRINGING IFR/LOWER MVFR
FLIGHT RESTRICTIONS INTO THE AREA BEFORE SUNRISE. WILL HAVE TO WATCH
SOUTHWARD PROGRESSION OF IFR CIGS OVERNIGHT...AND MAY BE ABLE KEEP
KANSAS CITY TERMINALS VFR IF NAM/MET GUIDANCE COMES TO FRUITION.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 18, 1:00 PM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT SAT SEP 18 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
100 PM CDT SAT SEP 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM AND UNSTABLE AIRMASS HAS DEVELOPED SOUTH OF A FRONT STRETCHED
ACROSS FAR NORTHWEST MISSOURI. SCATTERED THUNDERSTORMS ARE EXPECTED OVER
EASTERN KANSAS AND WEST CENTRAL MISSOURI LATER THIS AFTERNOON...WITH A
FEW STRONG TO PERHAPS SEVERE STORMS POSSIBLE. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO MAY
BE POSSIBLE IMMEDIATELY AFTER THUNDERSTORMS INITIATE...ESPECIALLY
ALONG AN OLD OUTFLOW BOUNDARY EXTENDING FROM CENTRAL MISSOURI THROUGH
EAST CENTRAL KANSAS.

ANY THUNDERSTORMS THIS AFTERNOON ARE EXPECTED TO MOVE SOUTH OF THE
OUTLOOK AREA THIS EVENING...WITH ADDITIONAL THUNDERSTORMS ACTIVITY
LIKELY NEAR THE IOWA BORDER AFTER MIDNIGHT AND CONTINUING INTO EARLY
SUNDAY MORNING. A FEW OF THESE STORMS MAY PRODUCE SMALL HAIL AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA TUESDAY
AFTERNOON AND TUESDAY NIGHT AS A COLD FRONT PUSH SOUTH. SOME OF THESE
STORM COULD REACH STRONG TO SEVERE LIMITS...WITH HEAVY RAINFALL ALSO
POSSIBLE.

ANOTHER FRONT IS FORECAST TO REACH THE AREA THURSDAY NIGHT...THOUGH
IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WOULD BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING FOR
LOCATIONS SOUTH OF A ST. JOSEPH TO KIRKSVILLE LINE.

21

In the hours before

Local storm report, Sep 18, 9:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
948 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             4 ENE RAYTOWN           39.02N 94.40W
09/18/2010  E4.50 INCH       JACKSON            MO   PUBLIC

            HAILSTONE MEASURED AT 5 1/2 INCHES IN DIAMETER - SOME
            MELTING EVIDENT.

&&

SFORTIN
Special weather statement, Sep 18, 9:49 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
949 PM CDT SAT SEP 18 2010

MOZ005-006-190330-
HARRISON MO-MERCER MO-
949 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MERCER AND EASTERN
HARRISON COUNTIES UNTIL 1030 PM CDT...

AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RIDGEWAY...OR 11 MILES NORTHEAST OF
BETHANY...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CAINSVILLE...PRINCETON...MOUNT MORIAH...MODENA AND MILL GROVE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4052 9356 4026 9357 4034 9398 4047 9397
TIME...MOT...LOC 0248Z 269DEG 13KT 4039 9387

CUTTER
Local storm report, Sep 18, 9:51 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             WARRENSBURG             38.76N 93.73W
09/18/2010  E0.75 INCH       JOHNSON            MO   TRAINED SPOTTER

&&

SFORTIN
Local storm report, Sep 18, 9:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             INDEPENDENCE            39.09N 94.35W
09/18/2010  M0.75 INCH       JACKSON            MO   TRAINED SPOTTER

            PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 291 AND
            HIGHWAY 24.

0410 PM     HAIL             3 NNE SUGAR CREEK       39.18N 94.39W
09/18/2010  E1.00 INCH       JACKSON            MO   PUBLIC

0415 PM     TSTM WND GST     13 SW KIRKSVILLE        40.06N 92.75W
09/18/2010  E60.00 MPH       ADAIR              MO   TRAINED SPOTTER

0415 PM     HAIL             13 SW KIRKSVILLE        40.06N 92.75W
09/18/2010  M1.00 INCH       ADAIR              MO   TRAINED SPOTTER

0427 PM     HAIL             3 WNW BLUE SPRINGS      39.03N 94.33W
09/18/2010  E2.75 INCH       JACKSON            MO   TRAINED SPOTTER

0427 PM     HAIL             1 SSW MILLARD           40.09N 92.55W
09/18/2010  E1.75 INCH       ADAIR              MO   TRAINED SPOTTER

0431 PM     HAIL             4 ENE RAYTOWN           39.02N 94.40W
09/18/2010  E4.50 INCH       JACKSON            MO   PUBLIC

            HAILSTONE MEASURED AT 5 1/2 INCHES IN DIAMETER - SOME
            MELTING EVIDENT.

0436 PM     HAIL             INDEPENDENCE            39.09N 94.35W
09/18/2010  M1.00 INCH       JACKSON            MO   PUBLIC

0440 PM     HAIL             LA PLATA                40.03N 92.49W
09/18/2010  M1.25 INCH       MACON              MO   TRAINED SPOTTER

0451 PM     HAIL             BLUE SPRINGS            39.02N 94.30W
09/18/2010  E2.75 INCH       JACKSON            MO   TRAINED SPOTTER

0453 PM     HAIL             4 N TONGANOXIE          39.17N 95.08W
09/18/2010  E1.00 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

0453 PM     HAIL             2 SSW BLUE SPRINGS      38.99N 94.30W
09/18/2010  E2.75 INCH       JACKSON            MO   PUBLIC

0454 PM     HAIL             BLUE SPRINGS            39.02N 94.28W
09/18/2010  M1.75 INCH       JACKSON            MO   PUBLIC

            INTERSECTION OF HIGHWAY 7 AND HIGHWAY 40.

0508 PM     HAIL             GRAIN VALLEY            39.01N 94.21W
09/18/2010  M1.50 INCH       JACKSON            MO   TRAINED SPOTTER

0510 PM     LIGHTNING        LEES SUMMIT             38.92N 94.38W
09/18/2010                   JACKSON            MO   PUBLIC

            CHIMNEY WAS KNOCKED OFF A HOME IN THE BORDNER ESTATES,
            JUST NORTHWEST OF TODD GEORGE AND LANGSFORD.

0530 PM     HAIL             GRAIN VALLEY            39.01N 94.21W
09/18/2010  M1.50 INCH       JACKSON            MO   NWS EMPLOYEE

0537 PM     HAIL             4 W TONGANOXIE          39.11N 95.16W
09/18/2010  E0.88 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

0537 PM     HAIL             OAK GROVE               39.00N 94.13W
09/18/2010  E0.75 INCH       JACKSON            MO   LAW ENFORCEMENT

0543 PM     HAIL             4 W TONGANOXIE          39.11N 95.16W
09/18/2010  E1.75 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

0548 PM     HAIL             OAK GROVE               39.00N 94.13W
09/18/2010  E1.50 INCH       JACKSON            MO   EMERGENCY MNGR

            NICKEL TO PING PONG SIZED HAIL.

0556 PM     HAIL             4 S PLEASANT HILL       38.74N 94.27W
09/18/2010  M1.00 INCH       CASS               MO   NWS EMPLOYEE

0557 PM     FUNNEL CLOUD     4 N RENO                39.11N 95.12W
09/18/2010                   LEAVENWORTH        KS   NWS EMPLOYEE

            FUNNEL CLOUD WRAPPED IN RAIN.

0559 PM     HAIL             4 N RENO                39.11N 95.12W
09/18/2010  E1.00 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

0559 PM     HAIL             EXCELSIOR SPRINGS       39.35N 94.23W
09/18/2010  E0.75 INCH       CLAY               MO   BROADCAST MEDIA

0601 PM     HAIL             2 S PLEASANT HILL       38.77N 94.27W
09/18/2010  M1.75 INCH       CASS               MO   TRAINED SPOTTER

0614 PM     HAIL             TONGANOXIE              39.11N 95.08W
09/18/2010  E1.75 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

0615 PM     HAIL             3 S BASEHOR             39.08N 94.93W
09/18/2010  E0.88 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

0620 PM     HAIL             LONE JACK               38.87N 94.17W
09/18/2010  M0.88 INCH       JACKSON            MO   NWS EMPLOYEE

0649 PM     HAIL             LONE JACK               38.87N 94.17W
09/18/2010  E0.88 INCH       JACKSON            MO   NWS EMPLOYEE

0715 PM     HEAVY RAIN       HOLDEN                  38.71N 93.99W
09/18/2010  E0.00 INCH       JOHNSON            MO   LAW ENFORCEMENT

            2-3 INCHES OF WATER FLOWING ACROSS HIGHWAY 58

0715 PM     HEAVY RAIN       3 N KINGSVILLE          38.79N 94.07W
09/18/2010  E0.00 INCH       JOHNSON            MO   LAW ENFORCEMENT

            2-4 INCHES OF WATER RUNNING ACROSS W HIGHWAY

0722 PM     HAIL             3 S WARRENSBURG         38.72N 93.73W
09/18/2010  E0.88 INCH       JOHNSON            MO   TRAINED SPOTTER

0725 PM     HAIL             5 S WARRENSBURG         38.69N 93.73W
09/18/2010  M0.75 INCH       JOHNSON            MO   TRAINED SPOTTER

            WINDS ALSO ESTIMATED AT 50 TO 55 MPH.

0726 PM     HAIL             2 S WARRENSBURG         38.73N 93.73W
09/18/2010  M0.88 INCH       JOHNSON            MO   TRAINED SPOTTER

0734 PM     TSTM WND DMG     LEETON                  38.58N 93.70W
09/18/2010                   JOHNSON            MO   LAW ENFORCEMENT

            POWER LINES DOWN

0803 PM     HAIL             6 ESE GREEN RIDGE       38.59N 93.31W
09/18/2010  E1.00 INCH       PETTIS             MO   EMERGENCY MNGR

0808 PM     HAIL             7 S SEDALIA             38.60N 93.23W
09/18/2010  E1.50 INCH       PETTIS             MO   EMERGENCY MNGR

0832 PM     HAIL             RAYTOWN                 38.99N 94.47W
09/18/2010  E1.00 INCH       JACKSON            MO   LAW ENFORCEMENT

0835 PM     HAIL             WARRENSBURG             38.76N 93.73W
09/18/2010  E0.75 INCH       JOHNSON            MO   TRAINED SPOTTER

0925 PM     HAIL             4 W NOVINGER            40.23N 92.78W
09/18/2010  E1.50 INCH       ADAIR              MO   TRAINED SPOTTER

0926 PM     HAIL             3 N WARRENSBURG         38.80N 93.73W
09/18/2010  E0.75 INCH       JOHNSON            MO   PUBLIC

&&

SFORTIN
Local storm report, Sep 18, 10:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HEAVY RAIN       4 W NOVINGER            40.23N 92.78W
09/18/2010  M2.20 INCH       ADAIR              MO   TRAINED SPOTTER

&&

GAMIS
Local storm report, Sep 18, 10:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             1 NE BLUE SPRINGS       39.03N 94.27W
09/18/2010  M1.75 INCH       JACKSON            MO   TRAINED SPOTTER

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:15 PM CDTAreal Flood AdvisoryEAXJohnson6 hr
Sep 18, 7:18 PM CDTSpecial Weather StatementEAXHoward42 min
Sep 18, 7:31 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis29 min
Sep 18, 7:48 PM CDTSpecial Weather StatementEAXLafayette42 min
Sep 18, 7:50 PM CDTSpecial Weather StatementEAXMacon40 min
Sep 18, 7:53 PM CDTSpecial Weather StatementEAXPutnam52 min
Sep 18, 7:59 PM CDTSpecial Weather StatementEAXHoward46 min
Sep 18, 8:00 PM CDTSevere Thunderstorm WarningEAXPettis30 min
Sep 18, 8:06 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline4 hr
Sep 18, 8:16 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline29 min
Sep 18, 8:27 PM CDTSpecial Weather StatementEAXJackson33 min
Sep 18, 8:37 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette23 min
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningEAXCooper, Howard31 min
Sep 18, 9:08 PM CDTAreal Flood AdvisoryEAXAdair, Grundy, Mercer, Putnam, Schuyler, Sullivan7 hr
Sep 18, 9:11 PM CDTSpecial Weather StatementEAXJackson49 min
Sep 18, 9:13 PM CDTRiver Flood WarningEAXJackson9 hr
Sep 18, 9:13 PM CDTSpecial Weather StatementEAXJohnson47 min
Sep 18, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Macon32 min
Sep 18, 9:49 PM CDTSpecial Weather StatementEAXMercer41 min
Sep 18, 10:01 PM CDTFlash Flood WarningEAXAdair, Grundy, Macon, Mercer, Putnam, Schuyler and 1 more14 hr
Sep 18, 10:21 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte118 min
Sep 18, 10:51 PM CDTSevere Thunderstorm WarningEAXClay, Jackson24 min
Sep 18, 10:56 PM CDTFlash Flood WarningEAXClay, Jackson, Platte, Ray6 hr
Sep 18, 11:17 PM CDTSevere Thunderstorm WarningEAXAdair21 min
Sep 18, 11:20 PM CDTSevere Thunderstorm WarningEAXClay, Jackson25 min
Sep 18, 11:25 PM CDTFlash Flood WarningEAXClay, Clinton, Platte6 hr
Sep 18, 11:25 PM CDTSevere Thunderstorm WarningEAXClay35 min
Sep 19, 12:05 AM CDTSpecial Weather StatementEAXCaldwell40 min
Sep 19, 12:10 AM CDTSevere Thunderstorm WarningEAXClay35 min
Sep 19, 12:19 AM CDTSevere Thunderstorm WarningEAXPlatte41 min
Sep 19, 12:36 AM CDTSpecial Weather StatementEAXGrundy39 min
Sep 19, 12:41 AM CDTSevere Thunderstorm WarningEAXClay34 min
Sep 19, 12:58 AM CDTSevere Thunderstorm WarningEAXPlatte32 min
Sep 19, 1:15 AM CDTSpecial Weather StatementEAXClinton45 min
Sep 19, 1:29 AM CDTSpecial Weather StatementEAXClinton46 min
Sep 19, 1:32 AM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, Platte28 min
Sep 19, 1:34 AM CDTSevere Thunderstorm WarningEAXDeKalb26 min
Sep 19, 1:51 AM CDTSpecial Weather StatementEAXMercer39 min
Sep 19, 1:56 AM CDTRiver Flood WarningEAXJohnson, Pettis28 hr
Sep 19, 2:00 AM CDTSpecial Weather StatementEAXClinton45 min
Sep 19, 2:01 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb29 min
Sep 19, 2:32 AM CDTSpecial Weather StatementEAXDaviess43 min
Sep 19, 3:48 AM CDTFlash Flood WarningEAXHarrison, Worth8 hr
Sep 19, 3:55 AM CDTSevere Thunderstorm WarningEAXHarrison35 min
Sep 19, 4:11 AM CDTSevere Thunderstorm WarningEAXDaviess, Harrison34 min
Sep 19, 4:42 AM CDTSpecial Weather StatementEAXGrundy48 min
Sep 19, 5:01 AM CDTFlash Flood WarningEAXChariton, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more7 hr
Sep 19, 5:14 AM CDTSpecial Weather StatementEAXDaviess31 min
Sep 19, 5:46 AM CDTSpecial Weather StatementEAXLinn29 min
Sep 19, 5:48 AM CDTSpecial Weather StatementEAXLivingston27 min
Sep 19, 6:48 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Howard, Livingston, Macon, Randolph5 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXChariton, Macon21 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXLinn, Livingston45 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston10 days
Sep 19, 11:51 AM CDTAreal Flood WarningEAXAdair, Chariton, Daviess, Gentry, Grundy, Harrison and 7 more24 hr
Sep 18, 10:22 PM CDTSpecial Weather StatementEAXWyandotte38 min
Sep 18, 11:14 PM CDTSevere Thunderstorm WarningEAXLeavenworth46 min
Sep 18, 11:59 PM CDTSevere Thunderstorm WarningEAXLeavenworth31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.